MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R; CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0023R
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 september 2018; lot 171831: (b)(4) items manufactured and released on 31 july 2017.Expiration date: 2022-07-19; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk sphere tibial tray fixed cemented size 3 r reference 02.07.1203r (k090988); lot 171151: (b)(4) items manufactured and released on 06 july 2017.Expiration date:.2022-06-20; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Tibial insert fixed sphere flex size 3/13 mm r reference 02.12.0313fr (k140826); lot 141417: (b)(4) items manufactured and released on 23 may 2014.Expiration date: 2019-03-31; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 10 months after primary the surgeon revised the patient for knee instability probably due to a previous patellar tendon injury.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 3+ R
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7854958
Report Number3005180920-2018-00666
Device Sequence Number1980420
Product Code JWH
UDI-Device Identifier07630030862380
UDI-Public07630030862380
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2022
Device Catalogue Number02.12.0023R
Device Lot Number171831
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;